Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Had peels. Having hyperpigmentation in the area. No help with creams. Suggestions?

I took TCA peels 4 months before on back as it was dark in color may be due to sun and sweat for long years. The doctor applied the TCA peel evenly on my complete back but the region sorrunding the neck she applied the double coat of TCA peel. After a week s time the area she applied single coat was healed properly but the area where double coat was applied got hyperpigmented. I applied maderma and SPF 30 for about 2 and a half months then doctor advised for EFFICORT (hydrocartisone) for a week. then she did the micro peel and asked to apply GLYSIZA lotion. this I applied for 1 week. Again there was another peel called yellow peel and then i applied Light K CEITUIC cream for 18 days but no improvement in the scar . Now for the last one week i am applying Clearz max. Please advise for how long can i apply it to heal. is there some other way to get it healed. I have a wheatish to fair complexion .
Asked On : Wed, 20 Mar 2013
Answers:  1 Views:  182
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi, the problem here is that you are trying too much for a thing that is going to take its own time.
Probably the double coat along with the sun exposed part has caused burns in that area which will take time to subside.
I recommend you to use a mild steroid cream once a day, lots of moistorizer and sunheal sunscreen lotion for at least a month. Plz stop clearz max cream. take care
Answered: Thu, 21 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor